# SDR A6WA201643523001

- Difficulty date: February 1, 2016
- Submitted: February 2, 2016
- Operation: Air carrier
- Aircraft: N471ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7457
- Aircraft time: 28,214 hours, 30,278 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROWS 5 - 8 EMER FLOOR TRACK LIGHTING INOPERATIVE.
